# SDR SWAA2022032168806

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR RAIL CORRODED AT BS767+5' LBL3. / [01] REMOVED CORROSION ON ACB FLOOR RAIL AT BS 767+5 LBL3 IN AREA OF L=1' X W=3' D=.007' REMAINING THICKNESS =.056' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2; SRM 53-00-53-1A-2 B (2) FIG 103 SRM 51-10-02; BAC 1509-10014614] INSTALLED NEW SPLICE AT BS 767 TO 767+105'; LBL 3 IAW SRM 53-00-53-2R-2; REPAIR 2 ; ALTERNATIVE 5 FIG 203; AND SRM 51-40-02;[15] VERIFIED CORRECTIVE ACTION 14.
